Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 1, 2022, 9:08 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 2, 2022, 4:36 PM EST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 1, 2022, 9:08 PM EST (02:08 UTC)
- In effect from
- Jan 2, 2022, 4:36 PM EST
- Expired
- Jan 3, 2022, 12:05 PM EST
- In force
- 19 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 16.80 ft at Jan 3, 2022, 6:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
561
WGUS42 KFFC 020208
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
908 PM EST Sat Jan 1 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-021415-
/O.NEW.KFFC.FL.W.0003.220102T2136Z-220105T1331Z/
/OCNG1.1.ER.220102T2136Z.220103T1800Z.220105T0730Z.NO/
908 PM EST Sat Jan 1 2022
...FLOOD WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...From Sunday afternoon to Wednesday morning.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Saturday the stage was 14.6 feet and rising.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 18.4 feet early Monday
afternoon. It will then fall below flood stage early
Wednesday morning.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$4 follow-up statements
779
WGUS82 KFFC 021440
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
940 AM EST Sun Jan 2 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-030245-
/O.EXT.KFFC.FL.W.0003.220103T0100Z-220105T0300Z/
/OCNG1.1.ER.220103T0100Z.220103T1800Z.220104T2100Z.NO/
940 AM EST Sun Jan 2 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...From this evening to late Tuesday evening.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM EST Sunday the stage was 15.9 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 18.1 feet early Monday afternoon.
It will then fall below flood stage Tuesday afternoon.
- Flood stage is 17 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$192
WGUS82 KFFC 030202
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
902 PM EST Sun Jan 2 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-031415-
/O.CON.KFFC.FL.W.0003.000000T0000Z-220105T0300Z/
/OCNG1.1.ER.220103T0505Z.220103T1800Z.220104T1400Z.NO/
902 PM EST Sun Jan 2 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until late Tuesday evening.
* IMPACTS...At 18.0 feet, The water level begins to flood portions
of the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Sunday the stage was 16.6 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 17.6 feet early
tomorrow afternoon. It will then fall below flood stage late
Tuesday morning.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.8 feet on 12/26/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$005
WGUS82 KFFC 031119
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
619 AM EST Mon Jan 3 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-032330-
/O.CON.KFFC.FL.W.0003.000000T0000Z-220105T0300Z/
/OCNG1.1.ER.220103T1117Z.220103T1800Z.220104T1400Z.NO/
619 AM EST Mon Jan 3 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH TUESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 6:00 AM EST Monday the stage was 16.8 feet and nearly
steady.
- Forecast...The river is expected to rise to near 17.0 feet by
this afternoon. It will then fall below flood stage Tuesday.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$228
WGUS82 KFFC 031705
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1205 PM EST Mon Jan 3 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
GAC167-303-319-031815-
/O.CAN.KFFC.FL.W.0003.000000T0000Z-220103T1705Z/
/OCNG1.1.ER.220103T1117Z.000000T0000Z.000000T0000Z.NO/
1205 PM EST Mon Jan 3 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Oconee River near Oconee.
* ADDITIONAL DETAILS...
- At 11:45 AM EST Monday the stage was 16.8 feet.
- Forecast...The river is currently falling and expected to
continue doing so.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 1, 8:30 PM EST, 38 minutes earlier.
Area forecast discussion, Jan 1, 8:30 PM EST, 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 830 PM EST Sat Jan 1 2022 .UPDATE... A Tornado Watch remains in effect until 3 AM EST for much of NW GA. Forecast for severe weather followed by cold and winter weather remains on track this evening. A head of a much anticipated cold front severe weather will work its way SE through the FA overnight tonight into tomorrow. All threats are in play for NW GA, but as the line moves southward threats will likely decrease and become more of rain and severe wind event. Tomorrow night behind the cold front temperatures will fall and wintry precipitation will be possible across NW GA. Monday temperatures will be very cold with highs in the 40s and 50s. .PREV DISCUSSION... /Issued 645 PM EST Sat Jan 1 2022/ UPDATE... ..Updated for 00Z Aviation Discussion... PREV DISCUSSION... /Issued 341 PM EST Sat Jan 1 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Sunday Night/... Complicated fcst on tap with main focus on severe convective threat mainly this evening into Sunday for much of the area, then other focus on some snow shower transition potential with wrap-around moisture as upper wave exits east. First off, we have been with ample moisture from SW flow off the Gulf and dewpts in the 60s prevail in the very large warm sector ahead of our next storm system. We are strongly sheared both in the deep layer and helicity rich low levels and while the main feature looks to be a more organized QLCS coming into the NW after about 10pm/midnight with a sfc cold front then tracking SEWD in the early morning hours, some more discrete strong to isolated severe cells are possible this afternoon and evening ahead. The main threats continue to be strong to damaging winds and isolated tornadoes. Of course with already wet soils from recent heavy rain/flooding, isolated flash flooding is possible as well. By mid morning the possible linear convection should be transitioning into central GA and while there could be a lull in intensity, the progged instability could increase by afternoon and allow for some strong to isolated severe redevelopment before all exits to the SE and may be more of strong/damaging wind threat than isolated tornado by this time with lessened helicity. The rest of the area should see continued scattered shower coverage as the upper trough amplifies from the west and really ramps up PVA. This wave looks to swing negatively a bit or cutoff shortly before pushing east of the area for Sunday night into Monday morning and the wrap- around moisture should interact with strong CAA. Thermal profiles look to support some transition to snow showers but thinking primarily for far north GA and only impacting some of the higher elevations. Still some uncertainty with the extent of this transition and what possible accumulations could occur but for now thinking of a dusting up to half inch and cannot rule out isolated inch in the higher elevations above 1500 ft. Baker LONG TERM /Monday through Saturday/... We pick up the long term on Monday where the weather pattern cools to more seasonal temperatures and thankfully more tranquil weather on monday and Tuesday. Skies will be mostly clear with highs in the mid 40s to mid 50s, and breezy winds behind the frontal system on Monday. As the high pressure associated with the cool air behind the front moves off over the Atlantic, the area will return to a somewhat moist, southerly return flow ahead of a second strong frontal system. However, not enough recovery is expected before the front passes through on Thursday. With PWATs only between 0.8-1 inch in place precip potential will be limited with around a 40-60 percent chance for light showers. Outside chances will exist in the south for weak thunderstorms, and in the north for a light wintry mix but neither are considered impactful at this time. Thiem AVIATION... 18Z Update... Initial MVFR cigs across most sites could have some later afternoon or evening improvement to low end VFR near 3500 ft, otherwise should go back to MVFR/IFR overnight. Could have some isolated to scattered showers this afternoon/evening, and coverage of showers and chance of thunderstorms will increase overnight into Sunday morning. Some could be strong to severe with winds and isolated tornadoes. Greatest chance for TSRA at KATL and nearby sites is 10-13z Sunday then some later timing for other sites south and east. SW winds initially 12-15 kts gusting 22-25 kts and potentially higher. Winds shift out of more west and lower magnitudes behind main area of storms later Sunday. Showers and MVFR cigs could linger through much of Sunday as well. //ATL Confidence...18Z Update... Medium on overall shower/precipitation coverage. High on all else. Baker AVIATION... 00Z Update... Current VFR CIGs expected to fall to MVFR/IFR overnight. Evening SHRA/TSRA will increase in both coverage and intensity overnight as a cold front moves through the region. Greatest chance for TSRA at the KATL metro sites will be from 10-13z Sunday. S to SW winds of 12-15G25kt will shift to the north and lower in magnitude behind the front Sunday. //ATL Confidence...00Z Update... Medium confidence on all elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 63 68 39 53 / 80 80 80 30 Atlanta 63 66 35 48 / 80 80 70 20 Blairsville 55 62 28 46 / 90 70 80 20 Cartersville 60 65 31 46 / 90 70 70 20 Columbus 65 70 36 52 / 80 80 70 10 Gainesville 63 67 36 51 / 90 80 80 30 Macon 65 72 39 55 / 50 90 80 20 Rome 61 65 34 48 / 90 60 70 10 Peachtree City 63 67 33 48 / 80 80 70 20 Vidalia 67 77 44 56 / 10 90 90 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 3 AM EST Sunday for the following zones: Catoosa...Chattooga...Dade...Fannin...Gilmer...Gordon...Murray... Pickens...Towns...Union...Walker...Whitfield. && SHORT TERM...28 LONG TERM....Thiem AVIATION...28
Hazardous weather outlook, Jan 1, 12:08 PM EST, 9 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1208 PM EST Sat Jan 1 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021715- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1208 PM EST Sat Jan 1 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... There is a slight chance for thunderstorms today for north Georgia and west central Georgia, with likely thunderstorms moving across the area late this evening through the morning hours. Some of the storms could become strong to severe. The primary threats will be damaging wind gusts, periods of heavy rain, and isolated brief tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Additional rounds of thunderstorms will continue across portions of north and central Georgia on Sunday. Some of these storms may be severe with damaging wind gusts, periods of heavy rainfall, and an isolated brief tornado. There is also a possibility for some mixed wintry precipitation in far northern Georgia late Sunday night into early Monday morning. Stay tuned to the latest forecasts throughout the weekend for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for tonight and Sunday morning across mainly north Georgia and west central Georgia.
In the hours before
Special weather statement, Jan 1, 4:55 PM EST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
455 PM EST Sat Jan 1 2022
GAZ019-020-030-012230-
Polk GA-Bartow GA-Floyd GA-
455 PM EST Sat Jan 1 2022
...A strong thunderstorm will impact portions of southeastern Floyd,
northwestern Polk and southwestern Bartow Counties through 530 PM
EST...
At 454 PM EST, a strong thunderstorm was over Cedartown, moving
northeast at 45 mph.
HAZARD...40 to 50 mph wind, pea sized hail, and enhanced tornado
risk.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Cedartown, Euharlee, Taylorsville, Seney, Lindale and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3400 8528 3401 8533 3408 8532 3433 8505
3411 8488
TIME...MOT...LOC 2154Z 237DEG 39KT 3405 8527
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jan 1, 5:12 PM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EST SAT JAN 01 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 1 SW SAND BED 32.45N 83.63W
12/30/2021 E1.50 INCH HOUSTON GA EMERGENCY MNGR
&&
EVENT NUMBER FFC2200006
VSSLocal storm report, Jan 1, 5:16 PM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EST SAT JAN 01 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 3 E PERRY 32.46N 83.68W
12/30/2021 E1.50 INCH HOUSTON GA EMERGENCY MNGR
&&
EVENT NUMBER FFC2200007
VSSLocal storm report, Jan 1, 7:14 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EST SAT JAN 01 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 1 NW EDGEWOOD 32.50N 84.94W
12/30/2021 M1.75 INCH MUSCOGEE GA EMERGENCY MNGR
&&
EVENT NUMBER FFC2200008
VSSLocal storm report, Jan 1, 7:20 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EST SAT JAN 01 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 SE POWERVILLE 32.59N 83.78W
12/30/2021 M1.00 INCH PEACH GA EMERGENCY MNGR
&&
EVENT NUMBER FFC2200009
VSSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 9:46 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| Jan 1, 9:52 PM EST | Tornado Warning | FFC | Dade, Walker | 8 min |
| Jan 2, 1:35 AM EST | Special Weather Statement | FFC | Chattooga | 25 min |
| Jan 2, 2:59 AM EST | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jan 2, 3:17 AM EST | River Flood Warning | FFC | Dade | 7 hr |
| Jan 2, 4:06 AM EST | Special Weather Statement | FFC | Cobb, Paulding | 24 min |
| Jan 2, 4:09 AM EST | Winter Weather Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more | 29 hr |
| Jan 2, 4:30 AM EST | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jan 2, 4:39 AM EST | Special Weather Statement | FFC | Carroll, Douglas | 36 min |
| Jan 2, 4:59 AM EST | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 31 min |
| Jan 2, 5:14 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 31 min |
| Jan 2, 5:51 AM EST | Special Weather Statement | FFC | Troup | 24 min |
| Jan 2, 6:11 AM EST | Special Weather Statement | FFC | Troup | 34 min |
| Jan 2, 6:33 AM EST | Special Weather Statement | FFC | Spalding | 27 min |
| Jan 2, 6:36 AM EST | Special Weather Statement | FFC | Harris | 24 min |
| Jan 2, 6:38 AM EST | Special Weather Statement | FFC | Meriwether | 37 min |
| Jan 2, 6:59 AM EST | Special Weather Statement | FFC | Butts, Harris, Jasper, Lamar, Monroe, Pike and 2 more | 46 min |
| Jan 2, 7:53 AM EST | Special Weather Statement | FFC | Jones, Monroe | 37 min |
| Jan 2, 9:47 AM EST | River Flood Warning | FFC | Forsyth | 11 hr |
| Jan 2, 12:54 PM EST | River Flood Warning | FFC | Whitfield | 21 days |
| Jan 2, 1:50 PM EST | Special Weather Statement | FFC | Wilcox | 25 min |
| Jan 2, 2:10 PM EST | Special Weather Statement | FFC | Telfair | 35 min |
| Jan 2, 2:59 PM EST | Special Weather Statement | FFC | Wilcox | 31 min |
| Jan 2, 3:04 PM EST | Special Weather Statement | FFC | Toombs | 26 min |
| Jan 2, 3:41 PM EST | Special Weather Statement | FFC | Crisp, Pulaski | 34 min |
| Jan 2, 3:55 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 20 hr |
| Jan 2, 3:55 PM EST | Winter Storm Warning | FFC | Fannin, Gilmer, Lumpkin, Murray, Towns, Union and 1 more | 17 hr |
| Jan 2, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 26 min |
| Jan 2, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 34 min |
| Jan 2, 4:45 PM EST | Special Weather Statement | FFC | Crisp, Wilcox | 30 min |
| Jan 2, 5:05 PM EST | Special Weather Statement | FFC | Dodge, Laurens | 40 min |
| Jan 2, 5:23 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler, Wilcox | 16 min |
| Jan 2, 5:41 PM EST | Special Weather Statement | FFC | Telfair | 34 min |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.